This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
Ok so me and my girlfriend starting to try and have anal sex for the first time Saturday march 31st. When we play around and im getting excited i normally have a lot of precum that comes out so im normally pretty wet. but we started anal and i couldnt get it in so i pulled it out and it slipped down touched the outside of her vagina and with me being all wet, it freaked me out! So i went the next morning and got her a plan B one step pill that she took 10 hours after the incident. to eliminate the chances of her being pregnant. Were are both 17 and the scare stopped us from doing anything sexually at all! But anyways her last period was march 22nd and now she is starting to cramp (she says she has cramps randomly inbetween her periods but the her nipples started hurting in the past couple days. and i know those are both signs of pregnancy :/ and then she told me she had brown discharge yesturday when peeing which normally happens after her period but its been a while since her last period,, and the last thing is she has been noticing her vagina smelling very strong for the past few months, just throwing that out there.
But is it possible that shes pregnant? Why is she getting all these symptoms?
Any input would be great... and i know we made a huge mistake by being so sexual and we are done im just dieing for her to start her period so i know we have nothing to worry about.
the plan B pill can really, really mess up a woman's cycle and is pretty bad for her body. It can cause cramping, bleeding and late or irregular periods. Cramping and sore nipples and brown discharge can just be a sign of that her period is about to start. From what you did, chances would be VERY slim of getting pregnant, and that change would have been eliminated by the Plan B pill. All these symptoms are either because of the pill, or an impending period.
Yep. The pill can cause irregular bleeding. It might not be her period - it could just eb bleeding caused by the pill. Like I said, that type of pill is pretty bad for a woman's body and can mess up cycles so it can cause bleeding, cramping and irregular periods.
I´ve been through a similar situation, the same happen to me and my girlfriend her period wouldnt come but it was because of the pill and the brown discharge that she had was an infection due to the anal and normal sex. she should defenitely go visit a gynecologist to check herself.. by taking the pills you should know that she will never go back to having regular periods. and that right there is a problem.. and no it is impossible to get a girl pregnant wetting her outside it has to be in to get her preggo.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.